On the Conditions for Existence of Unidirectional Motions of Binary Mixtures in the Oberbeck—Boussinesq Model

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.1134/S1990478919020017

Ключевые слова: binary mixture, compatibility conditions, Oberbeck—Boussinesq equations, unidirectional motion

Аннотация: Compatibility conditions are obtained for the nonstationary Oberbeck—Boussinesq equations describing the unidirectional motions of a liquid binary mixture in a horizontal strip. We examine the case of polynomial dependence of temperature on the longitudin

Ссылки на полный текст

Издание

Журнал: Journal of Applied and Industrial Mathematics

Выпуск журнала: Vol. 13, Is. 2

Номера страниц: 185-193

ISSN журнала: 19904789

Издатель: Pleiades Publishing

Авторы

  • Andreev V.K. (Institute of Computational Modeling, Akademgorodok 50/44, Krasnoyarsk, 660036, Russian Federation, Institute of Mathematics and Fundamental Informatics, Siberian Federal University, pr. Svobodnyi 79, Krasnoyarsk, 660036, Russian Federation)
  • Stepanova I.V. (Institute of Computational Modeling, Akademgorodok 50/44, Krasnoyarsk, 660036, Russian Federation, Institute of Mathematics and Fundamental Informatics, Siberian Federal University, pr. Svobodnyi 79, Krasnoyarsk, 660036, Russian Federatio)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.